Alert archive / Oklahoma / River Flood Warnings in 2021

River Flood Warning 30, NWS Norman, OK

June 27, 2021Payne County, Oklahoma

NWS Norman, OK issued this river flood warning at Jun 27, 2021, 8:20 AM CDT for Payne County, Oklahoma. It took effect at Jun 28, 2021, 4:36 AM CDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Jun 27, 2021, 8:20 AM CDT (13:20 UTC)
In effect from
Jun 28, 2021, 4:36 AM CDT
Expired
Jun 28, 2021, 2:32 PM CDT
In force
10 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

County Payne County, OK

The radar

The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cimarron River near Ripley (RIPO2). The gauge peaked at 18.28 ft at Jun 29, 2021, 3:00 AM CDT.

actionminormoderate10152006/2706/2806/29
Action stage
16 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07161450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

449 
WGUS44 KOUN 271320
FLWOUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
820 AM CDT Sun Jun 27 2021

...The National Weather Service in Norman OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-280130-
/O.NEW.KOUN.FL.W.0030.210628T0936Z-210629T2035Z/
/RIPO2.1.ER.210628T0936Z.210629T0000Z.210629T1434Z.NO/
820 AM CDT Sun Jun 27 2021

The National Weather Service in Norman has issued a

* Flood Warning for
  the Cimarron River near Ripley.
* From late tonight to Tuesday afternoon.
* At 8:00 AM CDT Sunday the stage was 15.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage late tonight to a crest of 18.4 feet tomorrow evening. It 
  will then fall below flood stage late Tuesday morning.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

11
5 follow-up statements
739 
WGUS84 KOUN 271902
FLSOUN

Flood Statement
National Weather Service Norman OK
202 PM CDT Sun Jun 27 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-280715-
/O.EXT.KOUN.FL.W.0030.210628T1034Z-210629T2034Z/
/RIPO2.1.ER.210628T1034Z.210629T0000Z.210629T1434Z.NO/
202 PM CDT Sun Jun 27 2021

...The Flood Warning is now in effect until Tuesday afternoon...

The Flood Warning continues for
  the Cimarron River near Ripley.
* From late tonight to Tuesday afternoon.
* At 1:00 PM CDT Sunday the stage was 14.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage late tonight to a crest of 18.4 feet tomorrow evening. It 
  will then fall below flood stage late Tuesday morning.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

11
736 
WGUS84 KOUN 280125
FLSOUN

Flood Statement
National Weather Service Norman OK
825 PM CDT Sun Jun 27 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-281330-
/O.EXT.KOUN.FL.W.0030.210628T1317Z-210629T2034Z/
/RIPO2.1.ER.210628T1317Z.210629T0000Z.210629T1434Z.NO/
825 PM CDT Sun Jun 27 2021

...The Flood Warning is now in effect until Tuesday afternoon...

The Flood Warning continues for
  the Cimarron River near Ripley.
* From Monday morning to Tuesday afternoon.
* At 8:00 PM CDT Sunday the stage was 13.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage tomorrow morning to a crest of 18.4 feet tomorrow evening. 
  It will then fall below flood stage late Tuesday morning.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

Mahale
832 
WGUS84 KOUN 280858
FLSOUN

Flood Statement
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Deep Red Creek near Randlett affecting Cotton County.

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

  Canadian River at Norman affecting McClain and Cleveland Counties.

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

  East Cache Creek near Walters affecting Comanche and Cotton 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC081-109-125-281000-
/O.CAN.KOUN.FL.W.0026.000000T0000Z-210628T0858Z/
/HRHO2.2.ER.210627T1634Z.210627T2330Z.210628T1254Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning for the North Canadian River near Harrah has 
been cancelled...

The Flood Warning is cancelled for
  the North Canadian River near Harrah.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below 
  action stage by early Monday afternoon.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

OKC027-087-281000-
/O.CAN.KOUN.FL.W.0025.000000T0000Z-210628T0858Z/
/NRCO2.1.ER.210628T0600Z.210628T0600Z.210628T0600Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning for the Canadian River at Norman has been 
cancelled...

The Flood Warning is cancelled for
  the Canadian River at Norman.
* At 1 AM CDT Monday the latest stage was 93.7 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late 
  Monday morning.


&&

LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749

$$

OKC031-033-282100-
/O.EXT.KOUN.FL.W.0032.000000T0000Z-210630T1921Z/
/WLTO2.3.ER.210628T0732Z.210629T0600Z.210630T1321Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning is now in effect until early Wednesday 
afternoon...

The Flood Warning continues for
  the East Cache Creek near Walters.
* Until Wednesday afternoon.
* At 2:30 AM CDT Monday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast...The East Cache Creek is expected to rise to a crest of 
  28.0 feet just after midnight tonight. It will then fall below 
  flood stage Wednesday morning.
* Impact...At 28.0 feet, Valley-wide flooding of croplands...
   pastures... and local roads occurs in southern Comanche County 
  and Cotton County and is accompanied by flood depths up to 7 feet 
  with very dangerous currents.


&&

LAT...LON 3439 9836 3451 9846 3451 9831 3440 9823
      3421 9823 3422 9837

$$

OKC119-282100-
/O.EXT.KOUN.FL.W.0030.210628T1348Z-210629T1400Z/
/RIPO2.1.ER.210628T1348Z.210629T0000Z.210629T0800Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* From this morning to Tuesday morning.
* At 3:00 AM CDT Monday the stage was 15.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage this morning to a crest of 17.8 feet this evening. It will 
  then fall below flood stage late tonight.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

OKC033-282100-
/O.EXT.KOUN.FL.W.0031.210629T0336Z-210630T0800Z/
/RNDO2.1.ER.210629T0336Z.210629T1200Z.210630T0200Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Deep Red Creek near Randlett.
* From this evening to late Tuesday night.
* At 2:30 AM CDT Monday the stage was 16.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Red Creek is expected to rise above flood 
  stage late this evening to a crest of 20.3 feet tomorrow morning. 
  It will then fall below flood stage late tomorrow evening.
* Impact...At 20.0 feet, Shallow flooding occurs over croplands...
   pastures... and low-lying local roads along and near the creek.


&&

LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

Ware
855 
WGUS84 KOUN 281251
FLSOUN

Flood Statement
National Weather Service Norman OK
751 AM CDT Mon Jun 28 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC119-290100-
/O.EXT.KOUN.FL.W.0030.210629T0000Z-210629T1200Z/
/RIPO2.1.ER.210629T0000Z.210629T0000Z.210629T0600Z.NO/
751 AM CDT Mon Jun 28 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* From this evening to Tuesday morning.
* At 7:00 AM CDT Monday the stage was 16.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage this evening to a crest of 17.0 feet this evening. It will 
  then fall below flood stage just after midnight tonight.
* Impact...At 17.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded. Agricultural lands and oil wells 
  located near the channel are isolated by water in cutoff channels 
  along the river valley.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

11
575 
WGUS84 KOUN 281932
FLSOUN

Flood Statement
National Weather Service Norman OK
232 PM CDT Mon Jun 28 2021

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

OKC119-282045-
/O.CAN.KOUN.FL.W.0030.210629T0000Z-210628T1932Z/
/RIPO2.1.ER.210629T0000Z.210629T0000Z.210629T0600Z.NO/
232 PM CDT Mon Jun 28 2021

...The Flood Warning for the Cimarron River near Ripley has been 
cancelled...

The Flood Warning is cancelled for
  the Cimarron River near Ripley.
* At 2:00 PM CDT Monday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  16.6 feet this evening.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

SK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:34 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 27, 6:34 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Norman OK
634 AM CDT Sun Jun 27 2021

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 330 AM CDT Sun Jun 27 2021

Heavy rain continues this morning as a large area of showers and
storms associated with an MCV is tracking through portions of
central and southern OK. Rainfall amounts of 3 to 5 inches have
been reported across southwest OK since yesterday evening with 1
to 3 inches reported so far across central OK. Expect this MCV to
continue to track eastward this morning and we should see
rainfall activity decrease as it does so. With a moist airmass
remaining in place will have to watch for any residual outflow
from morning convection (most likely across southeastern portions
of the area) as a potential focus for afternoon development. But
overall forcing appears weaker today compared to the past couple
days and expect coverage to be more isolated/scattered as a
result. Still, at least isolated heavy rainfall and flooding will
continue to be a risk with areas that do see storms today given
PWAT near 2" and saturated soils in many locales, and the Flood
Watch continues through the rest of the afternoon.

Ware

&&

.LONG TERM...
(Monday through Saturday)
Issued at 330 AM CDT Sun Jun 27 2021

The wet pattern will continue for much of the upcoming week as a
trough remains across the central plains and a very moist airmass
stays overhead. Models suggest the greatest coverage of storms on
Monday will likely be along a surface trough during the afternoon
and evening, most likely across central and southern OK, though
there is some disagreement on exactly where this trough will set
up. With such saturated soils flooding continues to be a concern
on Monday, but with uncertainty remaining on exactly where the
heaviest rain may fall held off on issuing any additional flood
watches at this time.

Forcing appears a little more nebulous Tuesday and Wednesday as
upper ridging retrogrades in from the east. Even with the ridging
overhead, capping does not appear overly strong so at least isolated
showers/storms appear possible both days. By Thursday the upper
ridge retreats to our southwest as upper troughing deepens to our
north. This should help send a cold front southward into our area by
later on Thursday which will serve as a focus for thunderstorm
development through at least Friday morning. Models then show the
front pushing to our south as a surface high builds overhead. This
should finally allow for a drying trend as we head into next weekend.

Ware

&&

.AVIATION...
(12Z TAFS)
Issued at 629 AM CDT Sun Jun 27 2021

Showers will be most widespread earlier this morning and decrease
towards late morning. Mainly VFR conditions are expected outside
of a few exceptions early on this morning. Redevelopment of
storms will be greatest east of I-35 this afternoon but storms
may spread westward this evening. Winds will be fairly light but
variable through the day at most locations.

&&

.UPPER AIR...
Issued at 323 AM CDT Sun Jun 27 2021

No upper air flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  68  81  68 /  80  70  80  70
Hobart OK         80  67  80  66 /  70  70  70  70
Wichita Falls TX  85  69  84  69 /  50  70  80  70
Gage OK           83  64  80  63 /  40  30  50  50
Ponca City OK     79  68  82  68 /  80  70  70  70
Durant OK         89  71  86  70 /  60  60  90  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 6 PM CDT this evening for OKZ004>042-044>046.

TX...Flood Watch until 6 PM CDT this evening for TXZ083>090.

&&

SHORT TERM...08
LONG TERM....08
AVIATION...08
Hazardous weather outlook, Jun 27, 4:00 AM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
400 AM CDT Sun Jun 27 2021

OKZ004>048-050>052-TXZ083>090-281000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
400 AM CDT Sun Jun 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Scattered thunderstorms are expected over all of Oklahoma and
adjacent parts of northern Texas, and they are more likely south and
east of Oklahoma City.

.Flooding...
Heavy rainfall is likely through late morning, but the risk of
flooding will persist until Monday morning since many areas have
saturated ground. Southwestern and central Oklahoma are more prone
to continued flooding than other areas.

.DAYS TWO THROUGH SEVEN...Monday through Friday...

.Thunderstorms...
Thunderstorm chances continue through Friday.

.Flooding...
Because of saturated ground, a marginal risk for flooding continues
into Tuesday.

Get graphics and more details at weather.gov/norman...and follow our
weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 27, 2:20 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
220 AM CDT Sun Jun 27 2021

OKZ039-045-270800-
Stephens OK-Jefferson OK-
220 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR Stephens and northern Jefferson
Counties Until 300 AM CDT...

AT 218 AM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Corum to 4 miles south of Hastings, moving east
at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Duncan, Marlow, Waurika, Comanche, Bray, Velma, Hastings, Loco,
Addington, Waurika Lake, Corum and Empire City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3413 9810 3415 9810 3415 9813 3451 9814
      3468 9791 3468 9763 3415 9761 3413 9809
TIME...MOT...LOC 0718Z 248DEG 29KT 3444 9820 3417 9813

Mahale
Special weather statement, Jun 27, 2:46 AM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
246 AM CDT Sun Jun 27 2021

OKZ023-027-038-270815-
Grady OK-Caddo OK-Comanche OK-
246 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...southeastern
Caddo and northeastern Comanche Counties Until 315 AM CDT...

AT 245 AM CDT, strong thunderstorms were along a line extending from
near Cement to 4 miles northwest of Marlow, moving east at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Chickasha, Rush Springs, Fletcher, Cyril, Sterling, Alex, Cement,
Norge, Bradley, Agawam, Tabler, Ninnekah, Acme, Cox City and Laverty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3493 9834 3512 9779 3488 9767 3468 9767
      3468 9810
TIME...MOT...LOC 0745Z 254DEG 30KT 3494 9817 3471 9800

Mahale
Special weather statement, Jun 27, 3:14 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
314 AM CDT Sun Jun 27 2021

OKZ027>029-040-270845-
Grady OK-Cleveland OK-Garvin OK-McClain OK-
314 AM CDT Sun Jun 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR Grady...central Cleveland...
northwestern Garvin and McClain Counties Until 345 AM CDT...

AT 313 AM CDT, strong thunderstorms were along a line extending from
3 miles south of Pocasset to 4 miles north of Alex to near Lindsay,
moving northeast at 45 MPH.

HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Southwestern Oklahoma City, southwestern Norman, Moore, Chickasha,
Newcastle, Blanchard, Purcell, Noble, Tuttle, Slaughterville,
Lindsay, Lexington, Goldsby, Maysville, Dibble, Wayne, Washington,
Cole, Alex and Verden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3468 9767 3468 9775 3490 9791 3503 9808
      3517 9808 3533 9774 3533 9769 3534 9767
      3536 9767 3538 9763 3538 9758 3520 9729
      3499 9714 3494 9714 3493 9713
TIME...MOT...LOC 0813Z 234DEG 40KT 3514 9796 3499 9775 3480 9762

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:30 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
Jun 26, 7:41 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
Jun 26, 7:44 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 7:48 PM CDTFlash Flood WarningOUNKingfisher3 hr
Jun 26, 8:27 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Jun 26, 8:40 PM CDTFlash Flood WarningOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 8:46 PM CDTSpecial Weather StatementOUNWashita29 min
Jun 26, 9:12 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Jun 26, 9:45 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Jun 26, 9:55 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan39 hr
Jun 26, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 26, 10:16 PM CDTAreal Flood AdvisoryOUNLogan3 hr
Jun 26, 10:24 PM CDTAreal Flood AdvisoryOUNBlaine, Custer3 hr
Jun 26, 10:37 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jun 26, 10:38 PM CDTSpecial Weather StatementOUNJackson37 min
Jun 26, 11:49 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 27, 12:16 AM CDTSpecial Weather StatementOUNTillman29 min
Jun 27, 12:18 AM CDTSevere Thunderstorm WarningOUNTillman42 min
Jun 27, 12:25 AM CDTSpecial Weather StatementOUNComanche35 min
Jun 27, 12:34 AM CDTSpecial Weather StatementOUNComanche26 min
Jun 27, 12:44 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more3 hr
Jun 27, 12:49 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Jun 27, 1:00 AM CDTSpecial Weather StatementOUNComanche, Tillman45 min
Jun 27, 1:09 AM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman3 hr
Jun 27, 1:13 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne4 hr
Jun 27, 1:22 AM CDTSpecial Weather StatementOUNCotton38 min
Jun 27, 1:32 AM CDTFlash Flood WarningOUNCaddo, Comanche5 hr
Jun 27, 1:47 AM CDTSevere Thunderstorm WarningOUNCotton43 min
Jun 27, 2:13 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma5 hr
Jun 27, 2:20 AM CDTSpecial Weather StatementOUNStephens40 min
Jun 27, 2:30 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman5 hr
Jun 27, 2:46 AM CDTSpecial Weather StatementOUNGrady29 min
Jun 27, 2:54 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer13 hr
Jun 27, 2:55 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma8 hr
Jun 27, 2:57 AM CDTRiver Flood AdvisoryOUNComanche, Cotton6 hr
Jun 27, 3:02 AM CDTRiver Flood WatchOUNCotton6 hr
Jun 27, 3:05 AM CDTRiver Flood AdvisoryOUNGrady11 hr
Jun 27, 3:06 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma, Payne4 hr
Jun 27, 3:09 AM CDTRiver Flood WarningOUNGarvin6 hr
Jun 27, 3:14 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain31 min
Jun 27, 3:26 AM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jun 27, 4:19 AM CDTAreal Flood AdvisoryOUNCaddo, Grady6 hr
Jun 27, 4:43 AM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman2 hr
Jun 27, 5:18 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne, Pottawatomie5 hr
Jun 27, 7:41 AM CDTRiver Flood WarningOUNOklahoma10 hr
Jun 27, 8:18 AM CDTRiver Flood AdvisoryOUNLogan12 hr
Jun 27, 8:43 AM CDTRiver Flood WarningOUNCotton8 days
Jun 27, 8:44 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
Jun 27, 8:58 AM CDTRiver Flood AdvisoryOUNGarvin30 hr
Jun 27, 9:31 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman9 hr
Jun 27, 9:37 AM CDTAreal Flood WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie9 hr
Jun 27, 10:40 AM CDTAreal Flood AdvisoryOUNMajor, Woods4 hr
Jun 27, 10:45 AM CDTRiver Flood AdvisoryOUNDewey, Major, Woodward5 hr
Jun 27, 2:27 PM CDTRiver Flood AdvisoryOUNCotton, Jefferson, Tillman71 hr
Jun 27, 6:21 PM CDTSpecial Weather StatementOUNCoal39 min

Nearby

River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.